# SDR SWAA2024070106907

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N8722L
- Make and model: Boeing 737-8
- Aircraft serial: 37019
- Aircraft time: 12,029 hours, 5,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H OVER WING EXIT LIGHT AFT EXTERNAL POSITION INOP<[01] REMOVED AND REPLACED R/H BATTERY PACK M1671 IAW AMM 33-51-06 OPS CHECK GOOD
